# SDR DALA1207420974

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 55,473 hours, 41,110 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE MECHANISM INSTALLATION FAILED ROUTINE INSPECTION IN LGA.  THE LANYARD WAS FOUND TO BE INCORRECTLY INSTALLED.  MAINTENANCE DID CORRECT THE ROUTING PER AMM 53-53-00-401 FIG 402 VIEW A.
